Children’s Zyrtec 24 Hr Children’s Allergy Syrup with Cetirizine, Sugar-Free Grape, Twin Pack of 4 Fl. Oz, 8 fl. oz.
As of June 3, 2019
- Twin pack of 4-fluid ounce bottles of Children’s Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat
- Zyrtec children’s allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids’ allergy relief from symptoms of hay fever and other upper respiratory allergies
- From the #1 pediatrician-recommended brand for children’s allergies among OTC oral antihistamines, this children’s allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free
- Kids’ allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child’s allergies